Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 671869, 21 pages
http://dx.doi.org/10.1155/2009/671869
Research Article

Nonlinear Nonconvex Optimization by Evolutionary Algorithms Applied to Robust Control

Computer and Systems Engineering Department, Faculty of Computer Engineering, University of Murcia, Campus de Espinardo, 30100 Murcia, Spain

Received 17 March 2009; Accepted 5 July 2009

Academic Editor: J. Rodellar

Copyright © 2009 Joaquín Cervera and Alfonso Baños. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joaquín Cervera and Alfonso Baños, “Nonlinear Nonconvex Optimization by Evolutionary Algorithms Applied to Robust Control,” Mathematical Problems in Engineering, vol. 2009, Article ID 671869, 21 pages, 2009. https://doi.org/10.1155/2009/671869.